Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Hrsg. v. Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
Alle Formate und Preise
Weitere Optionen …
Band 30, Heft 5

Hefte

Contractibility of the stability manifold for silting-discrete algebras

David Pauksztello / Manuel Saorín / Alexandra Zvonareva
Online erschienen: 21.04.2018 | DOI: https://doi.org/10.1515/forum-2017-0120

Abstract

We show that any bounded t-structure in the bounded derived category of a silting-discrete algebra is algebraic, i.e. has a length heart with finitely many simple objects. As a corollary, we obtain that the space of Bridgeland stability conditions for a silting-discrete algebra is contractible.

Keywords: Bounded t-structure; silting-discrete; stability condition

MSC 2010: 18E30; 16G10

References

  • [1]

    T. Adachi, The classification of two-term tiling complexes for Brauer graph algebras, Proceedings of the 48th Symposium on Ring Theory and Representation Theory, Symp. Ring Theory Represent. Theory Organ. Comm., Yamanashi (2016), 1–5. Google Scholar

  • [2]

    T. Adachi, O. Iyama and I. Reiten, τ-tilting theory, Compos. Math. 150 (2014), no. 3, 415–452. Web of ScienceCrossrefGoogle Scholar

  • [3]

    T. Adachi, Y. Mizuno and D. Yang, Silting-discreteness of triangulated categories and contractibility of stability spaces, preprint (2017), http://arxiv.org/abs/1708.08168.

  • [4]

    T. Aihara, Tilting-connected symmetric algebras, Algebr. Represent. Theory 16 (2013), no. 3, 873–894. Web of ScienceCrossrefGoogle Scholar

  • [5]

    T. Aihara and O. Iyama, Silting mutation in triangulated categories, J. Lond. Math. Soc. (2) 85 (2012), no. 3, 633–668. CrossrefGoogle Scholar

  • [6]

    T. Aihara and Y. Mizuno, Tilting complexes over preprojective algebras of Dynkin type, Proceedings of the 47th Symposium on Ring Theory and Representation Theory, Symp. Ring Theory Represent. Theory Organ. Comm., Okayama (2015), 14–19. Google Scholar

  • [7]

    L. Angeleri Hügel, F. Marks and J. Vitória, Silting modules, Int. Math. Res. Not. IMRN (2016), no. 4, 1251–1284. Google Scholar

  • [8]

    M. Auslander, Representation theory of Artin algebras. I, Comm. Algebra 1 (1974), 177–268. CrossrefGoogle Scholar

  • [9]

    M. Auslander, Representation theory of Artin algebras. II, Comm. Algebra 1 (1974), 269–310. CrossrefGoogle Scholar

  • [10]

    A. A. Beĭlinson, J. Bernstein and P. Deligne, Faisceaux pervers, Analysis and Topology on Singular Spaces. I (Luminy 1981), Astérisque 100, Société Mathématique de France, Paris (1982), 5–171. Google Scholar

  • [11]

    A. Beligiannis and I. Reiten, Homological and homotopical aspects of torsion theories, Mem. Amer. Math. Soc. 188 (2007), no. 883, 1–207. Google Scholar

  • [12]

    T. Bridgeland, Stability conditions on triangulated categories, Ann. of Math. (2) 166 (2007), no. 2, 317–345. CrossrefWeb of ScienceGoogle Scholar

  • [13]

    N. Broomhead, D. Pauksztello and D. Ploog, Averaging t-structures and extension closure of aisles, J. Algebra 394 (2013), 51–78. CrossrefWeb of ScienceGoogle Scholar

  • [14]

    N. Broomhead, D. Pauksztello and D. Ploog, Discrete derived categories II: The silting pairs CW complex and the stability manifold, J. Lond. Math. Soc. (2) 93 (2016), no. 2, 273–300. CrossrefWeb of ScienceGoogle Scholar

  • [15]

    S. E. Dickson, A torsion theory for Abelian categories, Trans. Amer. Math. Soc. 121 (1966), 223–235. CrossrefGoogle Scholar

  • [16]

    L. Demonet, O. Iyama and G. Jasso, τ-tilting finite algebras, g-vectors and brick-τ-rigid correspondence, preprint (2015), http://arxiv.org/abs/1503.00285.

  • [17]

    G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich, Dynamical systems and categories, The Influence of Solomon Lefschetz in Geometry and Topology, Contemp. Math. 621, American Mathematical Society, Providence (2014), 133–170.Google Scholar

  • [18]

    G. Dimitrov and L. Katzarkov, Bridgeland stability conditions on the acyclic triangular quiver, Adv. Math. 288 (2016), 825–886. CrossrefGoogle Scholar

  • [19]

    L. Fiorot, F. Mattiello and A. Tonolo, A classification theorem for t-structures, J. Algebra 465 (2016), 214–258. CrossrefWeb of ScienceGoogle Scholar

  • [20]

    F. Haiden, L. Katzarkov and M. Kontsevich, Flat surfaces and stability structures, Publ. Math. Inst. Hautes Études Sci. 126 (2017), 247–318. CrossrefGoogle Scholar

  • [21]

    D. Happel, I. Reiten and S. O. Smalø, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575, 1–88. Google Scholar

  • [22]

    O. Iyama, P. Jø rgensen and D. Yang, Intermediate co-t-structures, two-term silting objects, τ-tilting modules, and torsion classes, Algebra Number Theory 8 (2014), no. 10, 2413–2431. CrossrefWeb of ScienceGoogle Scholar

  • [23]

    B. Keller and D. Vossieck, Aisles in derived categories, Bull. Soc. Math. Belg. Sér. A 40 (1988), no. 2, 239–253. Google Scholar

  • [24]

    A. King and Y. Qiu, Exchange graphs and Ext quivers, Adv. Math. 285 (2015), 1106–1154. CrossrefWeb of ScienceGoogle Scholar

  • [25]

    S. Koenig and D. Yang, Silting objects, simple-minded collections, t-structures and co-t-structures for finite-dimensional algebras, Doc. Math. 19 (2014), 403–438. Google Scholar

  • [26]

    E. Macrì, Stability conditions on curves, Math. Res. Lett. 14 (2007), no. 4, 657–672. CrossrefGoogle Scholar

  • [27]

    P. Nicolás, M. Saorín and A. Zvonareva, Silting theory in triangulated categories with coproducts, preprint (2015), http://arxiv.org/abs/1512.04700.

  • [28]

    S. Okada, Stability manifold of 1, J. Algebraic Geom. 15 (2006), no. 3, 487–505. Google Scholar

  • [29]

    A. Polishchuk, Constant families of t-structures on derived categories of coherent sheaves, Mosc. Math. J. 7 (2007), no. 1, 109–134, 167. Google Scholar

  • [30]

    C. Psaroudakis and J. Vitória, Realisation functors in tilting theory, Math. Z. 288 (2018), no. 3–4, 965–1028. CrossrefWeb of ScienceGoogle Scholar

  • [31]

    Y. Qiu, Stability conditions and quantum dilogarithm identities for Dynkin quivers, Adv. Math. 269 (2015), 220–264. Web of ScienceCrossrefGoogle Scholar

  • [32]

    Y. Qiu and J. Woolf, Contractible stability spaces and faithful braid group actions, preprint (2014), http://arxiv.org/abs/1407.5986.

  • [33]

    M. Saorín and J. Šťovíček, On exact categories and applications to triangulated adjoints and model structures, Adv. Math. 228 (2011), no. 2, 968–1007. Web of ScienceCrossrefGoogle Scholar

  • [34]

    D. Simson and A. Skowroński, Elements of the Representation Theory of Associative Algebras. Vol. 2, London Math. Soc. Stud. Texts 71, Cambridge University Press, Cambridge, 2007. Google Scholar

  • [35]

    J. Woolf, Stability conditions, torsion theories and tilting, J. Lond. Math. Soc. (2) 82 (2010), no. 3, 663–682. CrossrefGoogle Scholar

Artikelinformationen


Erhalten: 11.06.2017

Revidiert: 27.02.2018

Online erschienen: 21.04.2018

Erschienen im Druck: 01.09.2018


Funding Source: Russian Foundation for Basic Research

Award identifier / Grant number: 16-31-60089

Funding Source: Ministerio de Economía y Competitividad

Award identifier / Grant number: MTM2016-77445

Alexandra Zvonareva is supported by the RFBR Grant 16-31-60089. Manuel Saorín is supported by research projects from the Ministerio de Economía y Competitividad of Spain (MTM2016-77445P) and from the Fundación “Séneca” of Murcia (19880/GERM/15), both with a part of FEDER funds.


Quellenangabe: Forum Mathematicum, Band 30, Heft 5, Seiten 1255–1263, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2017-0120.

Zitat exportieren

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

[1]
Lidia Angeleri Hügel
Bulletin of the London Mathematical Society, 2019, Jahrgang 51, Nummer 4, Seite 658

Kommentare (0)